Holomorphic Dynamics on Hyperbolic Riemann Surfaces

التفاصيل البيبلوغرافية
العنوان: Holomorphic Dynamics on Hyperbolic Riemann Surfaces
المؤلفون: Marco Abate
المساهمون: Abate, Marco
بيانات النشر: De Gruyter
DEU
Berlin
سنة النشر: 2022
المجموعة: ARPI - Archivio della Ricerca dell'Università di Pisa
مصطلحات موضوعية: Holomorphic dynamic, hyperbolic Riemann surface, iteration of holomorphic map, Wolff-Denjoy theorem
الوصف: This completely revised and updated edition of the one variable part of the author's classic older book "Iteration Theory of Holomorphic Maps on Taut Manifolds" presents the theory of holomorphic dynamical systems on hyperbolic Riemann surfaces from the very beginning of the subject up to the most recent developments. It is intended both as a reference book for the experts and as an accessible gateway to this beautiful theory for Master and Ph.D. students. It also contains extensive historical notes and references for further readings.
نوع الوثيقة: book
وصف الملف: STAMPA
اللغة: English
Relation: info:eu-repo/semantics/altIdentifier/isbn/978-3-11-060105-3; volume:89; numberofpages:357; serie:DE GRUYTER STUDIES IN MATHEMATICS; https://hdl.handle.net/11568/1156502
DOI: 10.1515/9783110601978
DOI: 10.1515/9783110601978/html
الاتاحة: https://hdl.handle.net/11568/1156502
https://doi.org/10.1515/9783110601978
https://www.degruyter.com/document/doi/10.1515/9783110601978/html
Rights: info:eu-repo/semantics/closedAccess
رقم الانضمام: edsbas.F1449646
قاعدة البيانات: BASE